Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fold cobordisms and a Poincaré–Hopf-type theorem for the signature
2533

Boldizsár Kalmár

The classification of linked $3$–manifolds in $6$–space
2587

Sergey Avvakumov

On the homotopy theory of equivariant colored operads
2631

Peter Bonventre and Luís A Pereira

A bivariant Yoneda lemma and $(\infty, 2)$–categories of correspondences
2689

Andrew W Macpherson

Module structure of the homology of right-angled Artin kernels
2775

Enrique Artal Bartolo, José Ignacio Cogolludo-Agustín, Santiago López de Medrano and Daniel Matei

Torsion models for tensor-triangulated categories: the one-step case
2805

Scott Balchin, John Greenlees, Luca Pol and Jordan Williamson

Colored Jones polynomials without tails
2857

Christine Ruey Shan Lee and Roland van der Veen

Comparaison des nerfs $n$–catégoriques
2867

Dimitri Ara and Georges Maltsiniotis

Homotopy classification of $4$–manifolds whose fundamental group is dihedral
2915

Daniel Kasprowski, John Nicholson and Benjamin Ruppik

Bounds on Pachner moves and systoles of cusped $3$–manifolds
2951

Tejas Kalelkar and Sriram Raghunath

On finitely generated normal subgroups of Kähler groups
2997

Francisco Nicolás

Quasi-isometric rigidity of subgroups and filtered ends
3023

Eduardo Martínez-Pedroza and Luis Jorge Sánchez Saldaña

Publication of this issue is now complete.